# SDR AALA20120523020

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,513 hours, 35,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED DURING CLIMBOUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  REPLACED TUBE ASSEMBLY-TURBINE NOZZLE TO EJECTOR VALVE LINE.  REPLACED PERISEALS AT COUPLING FORWARD OF HEAT EXCHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
